# SDR CA000427006

- Difficulty date: April 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 45,771 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT THE NR 1 HYD SYS QTY WAS DROPPING SLOWLY. QTY FINALLY DROPPED INTO YELLOW AND AC DIVERTED. LEAK IN NR 2 WING STUB AT SILENCER. LINE REMOVED AND INSPECTED, NO CRACKS, NEW SEAL INSTALLED, AC SERVICEABLE.
